RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Tyurin, Andrei Nikolaevich
(1940–2002)

Statistics Math-Net.Ru
Total publications: 43
Scientific articles: 37

Number of views:
This page:2925
Abstract pages:18082
Full texts:7602
References:975
Corresponding member of RAS
Doctor of physico-mathematical sciences (1971)
Birth date: 24.02.1940

http://www.mathnet.ru/eng/person8923
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:tyurin.andrei-n
https://mathscinet.ams.org/mathscinet/MRAuthorID/195212
http://elibrary.ru/author_items.asp?authorid=10740

Publications in Math-Net.Ru
2003
1. A. N. Tyurin, “Delzant models of moduli spaces”, Izv. RAN. Ser. Mat., 67:2 (2003),  167–180  mathnet  mathscinet  zmath; Izv. Math., 67:2 (2003), 365–376  isi  scopus
2002
2. A. N. Tyurin, “Lattice gauge theories and the Florentino conjecture”, Izv. RAN. Ser. Mat., 66:2 (2002),  205–224  mathnet  mathscinet  zmath; Izv. Math., 66:2 (2002), 425–442  scopus
2001
3. A. L. Gorodentsev, A. N. Tyurin, “Abelian Lagrangian algebraic geometry”, Izv. RAN. Ser. Mat., 65:3 (2001),  15–50  mathnet  mathscinet  zmath; Izv. Math., 65:3 (2001), 437–467  scopus
4. A. N. Tyurin, “Non-abelian analogues of Abel's theorem”, Izv. RAN. Ser. Mat., 65:1 (2001),  133–196  mathnet  mathscinet  zmath; Izv. Math., 65:1 (2001), 123–180  scopus
2000
5. A. N. Tyurin, “On Bohr–Sommerfeld bases”, Izv. RAN. Ser. Mat., 64:5 (2000),  163–196  mathnet  mathscinet  zmath; Izv. Math., 64:5 (2000), 1033–1064  isi  scopus
6. A. N. Tyurin, “Special Lagrangian geometry as slightly deformed algebraic geometry (geometric quantization and mirror symmetry)”, Izv. RAN. Ser. Mat., 64:2 (2000),  141–224  mathnet  mathscinet  zmath  elib; Izv. Math., 64:2 (2000), 363–437  isi  scopus
1994
7. A. N. Tyurin, “Canonical spin polynomials of an algebraic surface. I”, Izv. RAN. Ser. Mat., 58:6 (1994),  157–204  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 45:3 (1995), 577–621  isi
1993
8. A. N. Tyurin, “Spin polynomial invariants of smooth structures on algebraic surfaces”, Izv. RAN. Ser. Mat., 57:2 (1993),  125–164  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 42:2 (1994), 333–369  isi
1992
9. V. Ya. Pidstrigach, A. N. Tyurin, “Invariants of the smooth structure of an algebraic surface arising from the Dirac operator”, Izv. RAN. Ser. Mat., 56:2 (1992),  279–371  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 40:2 (1993), 267–351  isi
1991
10. A. N. Tyurin, “The Weil–Petersson metric on the moduli space of stable vector bundles and sheaves on an algebraic surface”, Izv. Akad. Nauk SSSR Ser. Mat., 55:3 (1991),  608–630  mathnet  mathscinet  zmath; Math. USSR-Izv., 38:3 (1992), 599–620  isi
1989
11. A. N. Tyurin, “Algebraic geometric aspects of smooth structure. I. The Donaldson polynomials”, Uspekhi Mat. Nauk, 44:3(267) (1989),  93–143  mathnet  mathscinet  zmath; Russian Math. Surveys, 44:3 (1989), 113–178  isi
1988
12. A. N. Tyurin, “Symplectic structures on the varieties of moduli of vector bundles on algebraic surfaces with $p_g>0$”, Izv. Akad. Nauk SSSR Ser. Mat., 52:4 (1988),  813–852  mathnet  mathscinet  zmath; Math. USSR-Izv., 33:1 (1989), 139–177
1987
13. A. N. Tyurin, “Special 0-cycles on a polarized $K3$ surface”, Izv. Akad. Nauk SSSR Ser. Mat., 51:1 (1987),  131–151  mathnet  mathscinet  zmath; Math. USSR-Izv., 30:1 (1988), 123–143
1984
14. A. N. Tyurin, “Studies in the geometry of algebraic varieties in the algebra section of the Mathematics Institute of the Academy of Sciences”, Trudy Mat. Inst. Steklov., 168 (1984),  98–109  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 168 (1986), 101–112
15. A. N. Tyurin, “Local and global invariants of a four-dimensional pseudo-Riemannian manifold”, Trudy Mat. Inst. Steklov., 165 (1984),  205–219  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 165 (1985), 227–242
1982
16. A. N. Tyurin, “The structure of the variety of pairs of commuting pencils of symmetric matrices”, Izv. Akad. Nauk SSSR Ser. Mat., 46:2 (1982),  409–430  mathnet  mathscinet  zmath; Math. USSR-Izv., 20:2 (1983), 391–410
1981
17. A. N. Tyurin, “A local invariant of a Riemannian manifold”, Izv. Akad. Nauk SSSR Ser. Mat., 45:4 (1981),  824–851  mathnet  mathscinet  zmath; Math. USSR-Izv., 19:1 (1982), 125–149
1980
18. A. N. Tyurin, “The geometry of singularities of a generic quadratic form”, Izv. Akad. Nauk SSSR Ser. Mat., 44:5 (1980),  1200–1211  mathnet  mathscinet  zmath; Math. USSR-Izv., 17:2 (1981), 413–422  isi
1979
19. A. N. Tyurin, “The intermediate Jacobian of three-dimensional varieties”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat., 12 (1979),  5–57  mathnet  mathscinet  zmath; J. Soviet Math., 13:6 (1980), 707–745
1978
20. A. N. Tyurin, “A generalization of the Weierstrass $\wp$-function and the moduli variety of rigged Riemann surfaces”, Izv. Akad. Nauk SSSR Ser. Mat., 42:5 (1978),  1151–1161  mathnet  mathscinet  zmath; Math. USSR-Izv., 13:2 (1979), 435–444  isi
21. A. N. Tyurin, “On periods of quadratic differentials”, Uspekhi Mat. Nauk, 33:6(204) (1978),  149–195  mathnet  mathscinet  zmath; Russian Math. Surveys, 33:6 (1978), 169–221
1977
22. A. N. Tyurin, “Periods and principal parts of quadratic differentials on a rigged Riemann surface”, Izv. Akad. Nauk SSSR Ser. Mat., 41:6 (1977),  1425–1442  mathnet  mathscinet  zmath; Math. USSR-Izv., 11:6 (1977), 1359–1375
1976
23. A. N. Tyurin, “Vector bundles of finite rank over infinite varieties”, Izv. Akad. Nauk SSSR Ser. Mat., 40:6 (1976),  1248–1268  mathnet  mathscinet  zmath; Math. USSR-Izv., 10:6 (1976), 1187–1204
1975
24. A. N. Tyurin, “The geometry of the Poincaré theta-divisor of a Prym variety”, Izv. Akad. Nauk SSSR Ser. Mat., 39:5 (1975),  1003–1043  mathnet  mathscinet  zmath; Math. USSR-Izv., 9:5 (1975), 951–986
25. A. N. Tyurin, “On an invariant of a double of quadrics”, Izv. Akad. Nauk SSSR Ser. Mat., 39:1 (1975),  23–27  mathnet  mathscinet  zmath; Math. USSR-Izv., 9:1 (1975), 21–25
26. A. N. Tyurin, “On intersections of quadrics”, Uspekhi Mat. Nauk, 30:6(186) (1975),  51–99  mathnet  mathscinet  zmath; Russian Math. Surveys, 30:6 (1975), 51–105
1974
27. A. N. Tyurin, “The geometry of moduli of vector bundles”, Uspekhi Mat. Nauk, 29:6(180) (1974),  59–88  mathnet  mathscinet  zmath; Russian Math. Surveys, 29:6 (1974), 57–88
1972
28. A. N. Tyurin, “On the set of singularities of the Poincaré divisor of the Picard variety of the Fano surface of a nonsingular cubic”, Izv. Akad. Nauk SSSR Ser. Mat., 36:5 (1972),  947–956  mathnet  mathscinet  zmath; Math. USSR-Izv., 6:5 (1972), 938–948
29. A. N. Tyurin, “Five lectures on three-dimensional varieties”, Uspekhi Mat. Nauk, 27:5(167) (1972),  3–50  mathnet  mathscinet  zmath; Russian Math. Surveys, 27:5 (1972), 1–53
1971
30. A. N. Tyurin, “The geometry of the Fano surface of a nonsingular cubic $F\subset P^4$ and Torelli theorems for Fano surfaces and cubics”, Izv. Akad. Nauk SSSR Ser. Mat., 35:3 (1971),  498–529  mathnet  mathscinet  zmath; Math. USSR-Izv., 5:3 (1971), 517–546
1970
31. A. N. Tyurin, “On the Fano surface of a nonsingular cubic in $P^4$”, Izv. Akad. Nauk SSSR Ser. Mat., 34:6 (1970),  1200–1208  mathnet  mathscinet  zmath; Math. USSR-Izv., 4:6 (1970), 1207–1214
32. A. N. Tyurin, “Analogs of Torelli's theorem for multidimensional vector bundles over an arbitrary algebraic curve”, Izv. Akad. Nauk SSSR Ser. Mat., 34:2 (1970),  338–365  mathnet  mathscinet  zmath; Math. USSR-Izv., 4:2 (1970), 343–370
1969
33. A. N. Tyurin, “Analog of Torelli's theorem for two-dimensional bundles over algebraic curves of arbitrary genus”, Izv. Akad. Nauk SSSR Ser. Mat., 33:5 (1969),  1149–1170  mathnet  mathscinet  zmath; Math. USSR-Izv., 3:5 (1969), 1081–1101
1966
34. A. N. Tyurin, “Classification of $n$-dimensional vector bundles over an algebraic curve of arbitrary genus”, Izv. Akad. Nauk SSSR Ser. Mat., 30:6 (1966),  1353–1366  mathnet  mathscinet  zmath; Amer. Math. Soc. Transl. Ser. 2, 73 (1968), 196–211
1965
35. A. N. Tyurin, “The classification of vector bundles over an algebraic curve of arbitrary genus”, Izv. Akad. Nauk SSSR Ser. Mat., 29:3 (1965),  657–688  mathnet  mathscinet  zmath; Amer. Math. Soc. Transl. Ser. 2, 63 (1967), 245–279
36. I. R. Shafarevich, B. G. Averbukh, Yu. R. Vainberg, A. B. Zhizhchenko, Yu. I. Manin, B. G. Moishezon, G. N. Tyurina, A. N. Tyurin, “Algebraic surfaces”, Trudy Mat. Inst. Steklov., 75 (1965),  3–215  mathnet  mathscinet  zmath
1964
37. A. N. Tyurin, “On the classification of two-dimensional fibre bundles over an algebraic curve of arbitrary genus”, Izv. Akad. Nauk SSSR Ser. Mat., 28:1 (1964),  21–52  mathnet  mathscinet  zmath

1999
38. A. I. Kostrikin, V. S. Kulikov, Yu. I. Manin, V. V. Nikulin, A. N. Parshin, Yu. G. Prokhorov, A. V. Pukhlikov, M. Reid, A. N. Tyurin, I. R. Shafarevich, V. V. Shokurov, “Vasilii Alekseevich Iskovskikh (on his 60th birthday)”, Uspekhi Mat. Nauk, 54:4(328) (1999),  183–187  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:4 (1999), 863–868  isi
1997
39. D. V. Anosov, A. A. Bolibrukh, V. A. Vassiliev, A. M. Vershik, A. A. Gonchar, M. L. Gromov, S. M. Gusein-Zade, V. M. Zakalyukin, Yu. S. Ilyashenko, V. V. Kozlov, M. L. Kontsevich, Yu. I. Manin, A. I. Neishtadt, S. P. Novikov, Yu. S. Osipov, M. B. Sevryuk, Ya. G. Sinai, A. N. Tyurin, L. D. Faddeev, B. A. Khesin, A. G. Khovanskii, “Vladimir Igorevich Arnol'd (on his 60th birthday)”, Uspekhi Mat. Nauk, 52:5(317) (1997),  235–255  mathnet  mathscinet; Russian Math. Surveys, 52:5 (1997), 1117–1139  isi
40. V. G. Drinfeld, V. A. Iskovskikh, A. I. Kostrikin, A. N. Tyurin, I. R. Shafarevich, “Yurii Ivanovich Manin (on his 60th birthday)”, Uspekhi Mat. Nauk, 52:4(316) (1997),  233–242  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:4 (1997), 863–873  isi
1988
41. V. A. Iskovskikh, A. A. Klyachko, A. I. Kostrikin, Yu. I. Manin, A. N. Tyurin, I. R. Shafarevich, “Valentin Evgen'evich Voskresenskii (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 43:2(260) (1988),  169–170  mathnet  mathscinet; Russian Math. Surveys, 43:2 (1988), 201–203  isi
1984
42. S. P. Demushkin, A. I. Kostrikin, S. P. Novikov, A. N. Parshin, L. S. Pontryagin, A. N. Tyurin, D. K. Faddeev, “Igor' Rostislavovich Shafarevich (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 39:1(235) (1984),  167–174  mathnet  mathscinet  zmath; Russian Math. Surveys, 39:1 (1984), 189–200  isi
1978
43. A. N. Tyurin, “Corrections to the paper "The geometry of the Poincaré theta-divisor of a Prym variety"”, Izv. Akad. Nauk SSSR Ser. Mat., 42:2 (1978),  468  mathnet  mathscinet  zmath; Math. USSR-Izv., 12:2 (1978), 438

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019